# SDR DALA1142623355

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 621
- Aircraft time: 5,112 hours, 668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY EPSU (12WL) DOOR 1 FAILED SYSTEM CHECK.  MAINTENANCE REPLACED THE BATTERY AND TESTS OK.
